Previous |  Up |  Next

Article

References:
[1] G. Anichini G. Conti, P. Zecca: Approximation and selection for nonconvex multi-functions in infinite dimensional spaces. Bolletino U.M.I., to appear.
[2] J.-P. Aubin, A. Cellina: Differential Inclusions. Springer-Verlag, 1984. MR 0755330 | Zbl 0538.34007
[3] S. Banach, S. Mazur: Über mehrdeutige stetige Abbildungen. Studia Math. 5 (1934), 174-178.
[4] C. R. Borges: Continuous selections for one-to-finite continuous multi-functions. Questions Answers Gen. Topology 3 (1985/86), 103-109. MR 0826980
[5] A. E. Brouwer: Treelike Spaces and Related Connected Topological Spaces. Math. Centre Tracts 75, Amsterdam 1977. MR 0474235 | Zbl 0396.54013
[6] R. Engelking: General Topology. Monografie Matematyczne 60, Warszawa 1977. MR 0500780 | Zbl 0373.54002
[7] A. F. Filippov: Conditions for the existence of solutions of many valued differential equations. Differential Equations 13 (1977), 740-746. MR 0466685 | Zbl 0395.49030
[8] E. Klein, A. C. Thompson: Theory of Correspondences. A Wiley - Interscience publication, 1984. MR 0752692 | Zbl 0556.28012
[9] E. Michael: Continuous selections I. Ann. Math. 63 (1956), 361 - 382. MR 0077107 | Zbl 0071.15902
[10] E. Michael: Selected selection theorems. Amer. Math. Monthly 63 (1956), 233-238. MR 1529282 | Zbl 0070.39502
[11] T. B. Muenzenberger R. E. Smithson, L. E. Ward: Characterizations of arboroids and dendritic spaces. Pacific J. Math. 102 (1982), 107-121. MR 0682047
[12] L. E. Ward: A note on dendrites and trees. Proc. Amer. Math. Soc. 5 (1954), 992-994. MR 0071759 | Zbl 0057.15006
[13] L. E. Ward: Mobs, trees, and fixed points. Proc. Amer. Math. Soc. 8 (1957), 798-804. MR 0097036 | Zbl 0078.36303
[14] L. E. Ward: On dendritic sets. Duke Math. J. 25 (1958), 505-513. MR 0098357 | Zbl 0092.39603
[15] G. T. Whyburn: Analytic Topology. Аmer. Math. Soc. Colloq. Publ. 28, New York 1942. MR 0007095 | Zbl 0061.39301
Partner of
EuDML logo